Existence of non-negative solutions for semilinear elliptic systems via variational methods
Articles
Somayeh Khademloo
Babol University of Technology, Iran
Shapur Heidarkhani
Razi University, Iran
Published 2012-04-25
https://doi.org/10.15388/NA.17.2.14068
PDF

Keywords

variational methods
Robin boundary condition
first eigenvalue

How to Cite

Khademloo, S. and Heidarkhani, S. (2012) “Existence of non-negative solutions for semilinear elliptic systems via variational methods”, Nonlinear Analysis: Modelling and Control, 17(2), pp. 194–209. doi:10.15388/NA.17.2.14068.

Abstract

In this paper we consider a semilinear elliptic system with nonlinearities, indefinite weight functions and critical growth terms in bounded domains. The existence result of nontrivial nonnegative solutions is obtained by variational methods. 

PDF

Downloads